eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Allegra cause Weight gain (Weight increased)?

Summary: Weight gain is found among people who take Allegra, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Aspirin, and have Depression.

We study 22,809 people who have side effects while taking Allegra from FDA and social media. Among them, 655 have Weight gain. Find out below who they are, when they have Weight gain and more.

You are not alone: join a mobile support group for people who take Allegra and have Weight gain >>>

 

 

 

 

Allegra

Allegra has active ingredients of fexofenadine hydrochloride. It is often used in allergies. (latest outcomes from 23,860 Allegra users)

Weight gain

Weight gain has been reported by people with depression, high blood pressure, bipolar disorder, pain, high blood cholesterol. (latest reports from 76,545 Weight gain patients)

On Dec, 28, 2014: 22,809 people reported to have side effects when taking Allegra. Among them, 655 people (2.87%) have Weight Gain.

Trend of Weight gain in Allegra reports

Time on Allegra when people have Weight gain * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Weight gain5.88%5.88%29.41%0.00%44.12%8.82%5.88%

Gender of people who have Weight gain when taking Allegra * :

FemaleMale
Weight gain75.56%24.44%

Age of people who have Weight gain when taking Allegra * :

0-12-910-1920-2930-3940-4950-5960+
Weight gain0.00%0.78%3.68%6.20%16.47%23.26%18.99%30.62%

Severity of Weight gain when taking Allegra ** :

leastmoderateseveremost severe
Weight gain7.69%69.23%15.38%7.69%

How people recovered from Weight gain ** :

while on the drugafter off the drugnot yet
Weight gain0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Depression (82 people, 12.52%)
  2. Pain (49 people, 7.48%)
  3. Hypersensitivity (47 people, 7.18%)
  4. Hypertension (45 people, 6.87%)
  5. Arthritis (43 people, 6.56%)

Top co-used drugs for these people * :

  1. Aspirin (126 people, 19.24%)
  2. Nexium (120 people, 18.32%)
  3. Albuterol (107 people, 16.34%)
  4. Flonase (103 people, 15.73%)
  5. Lipitor (102 people, 15.57%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Weight Gain while taking Allegra?

You are not alone! Join a mobile support group:
- support group for people who take Allegra and have Weight Gain
- support group for people who take Allegra
- support group for people who have Weight Gain

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Allegra, Weight gain

You may be interested at these reviews (Write a review):

  • Terbinafine hydrochloride
    I would not reccomend this at all. I was described this drug 6months ago. Bad side effects still ongoing rapid weight gain and water retention in putting on 2 stone in less than 6months. No menstrual in ya year Bloatingin the face arms legs and gut. Been to the doctors said nothing can be done so how much longer can you put up with ffeeling like this.should not be prescribed. Makes you feel dreadfull.
  • Swelling and pain in one of my breasts after using fexofanadine
    I took them for one week or two as an anti allergic drug and I found these conditions in my body. Then I stopped it for 6 months as I was away from allergenic country (Australia) and there was no symptoms. When I came back to Australia and needed Fexofenadine again, I used it for 1 week and I again notice swelling and pain in one of my breasts.
  • Lyrica varied widely
    I was prescribed Lyrica for treatment of chronic pain. It was ineffective, but it knocked out the symptoms of interstitial. However, it also caused rapid weight gain (I went from 110 to 130 lbs. in just a few weeks) and my ankles started to swell. The pain doctor advised me to discontinue the drug, but the urologist suggested lowering the dose. I did, and the swelling went down. I weighed myself daily and watched what I ate, and my weight returned to normal within a month. Subsequently, I continued taking the lower dose and had no further problems. Then I developed severe spinal stenosis, and my dosage of Lyrica was increased to six 75 capsules daily, in addition to 480 mg of morphine sulphate. I tolerated the Lyrica well. After surgery, however, my ankles began to swell again, and although I didn't have a problem with weight gain, I developed a bright red rash from ankles to knees. I dropped the dosage of Lyrica to 50 mg twice daily, and had no further side effects. The rash simply disappeared, with no damage to the skin. Following the surgery, I was able to titrate off morphine completely. I continue to take Lyrica twice daily. It doesn't seem to affect pain (I still ache a bit, as I have degenerative changes in all joints) but it does dampen peripheral neuropathy, which I experience both in my toes and balls of my feet. It also dampens the neuropathy in my forehead, where I had four surgeries to remove a malignant melanoma. I have had no side effects other than those mentioned, and find it interesting the I could tolerate a high dosage of Lyrica prior to surgery, but after surgery could not, and that adverse side effects varied not only with the dosage but with my own physical condition. I don't find it to be highly effective in treating neuropathy, but it does still the tingling enough to let me sleep and take my mind off the condition.
  • Wheezing stopped after topamax sessesion
    Wheezing noted by primary physician in this non-smoker. Stopped Topamax per doctor's instruction. 48 hours later was examined by physician and noted that wheezing stopped.
  • Crestor side effects (1 response)
    I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.

More reviews for: Allegra, Weight gain

Comments from related studies:

  • From this study (2 years ago):

  • I was wondering if all of these together could have an adverse effect on my liver?

    Reply

  • From this study (5 years ago):

  • My mother has had a lot of improvement compared to how she was in and out of the hospital about every 3 months for congestive heart failure. She looks well now, but has been having memory problems and strange behavior again since her Lasix was increased from 10mg twice a day to 20mg twice a day for about 2 weeks now. She was improving with her combination of Phosphatidylserine 100 Plus (helps improve cognitive functions that decline with age),5mg Aricept (for Dementia Alzh. Type), 10mg Namenda (for Dementia Alzh. Type), Vitamin B Complex and 2000mg of Omega 3 Fish Oil. Because of her weight going up and down & some swelling of her feet, her Lasix was increased. In the past her dosage of Lasix was much higher especially while in the hospital. Make me wonder if large dosages of Furosemide eventually contributes to Alzheimer's.

    Reply

  • From this study (5 years ago):

  • diagnoised with fibromyalgia.....have weight gain despite no change in diet and still exercise...extreme fatigue and hot flashes...all started after 3 years menopausal...i am 61 yrs. old.....have gone 5 yrs. with all kinds of symptons and put on all types of meds...like a trial and error...only to find fibro....have low immune system and several virus over the last year...

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.